MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Neuropathy (1983); Pain (1994); Abnormal Vaginal Discharge (2123); Prolapse (2475); Dyspareunia (4505); Sexual Dysfunction (4510)
Date of Event 08/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
As reported to coloplast, though not verified: the patient had restorelle polypropylene mesh implanted in 2016.Reportedly, from 2021 the patient has experienced postcoital bleeding, cervical erosion, inflammation, vaginal lesions, vaginal discharge, grade 1 recurrent rectocele, vaginal pain, vaginal bleeding in absence of intercourse and inability to have intercourse which resulted in examination under anesthesia in (b)(6) 2023.Intraoperative findings included no evidence of mesh or gore-tex sutures and approximately 4 cm friable/glandular vaginal tissue extending from cervix.Pathology results identified necro inflammatory debris, granulation tissue, marked acute and chronic inflammation, colonies of filamentous bacteria.Vaginal bleeding reportedly continued and further examination under anesthesia was performed.Benign fragments of stromal tissue with inflamed granulation consistent with ulceration were noted and the mesh was ultimately excised in (b)(6) 2023.During excision, adhesions of sigmoid colon and rectosigmoid into the pelvis were noted in addition to a resolving hematoma.In 2024 the patient reportedly experienced postsurgical neuropathy and had grade 3 recurrent rectocele, minimal anterior/ apical prolapse, foreshortened vagina and minor dyspareunia.The patient is sexually active and not interested in further surgical intervention at this time.
 
Event or Problem Description
As reported to coloplast, though not verified it was additionally reported: patient had examination (endocervical curettage) under anesthesia.Intraoperative findings: no evidence of mesh or gore-tex sutures, erythema of upper vagina, ~4 cm friable/glandular vaginal tissue extending from cervix, brisk bleeding from cervical os, cervix feels bulky, cervix enlarged/barrel shaped (~6 cm), endocervix concerning for fragmentation of tissue, suspect adenocarcinoma arising in cervical stump.Pathology findings: endocervix curettage: necroinflammatory debris, granulation tissue, marked acute and chronic inflammation, colonies of filamentous bacteria.Examination under anesthesia, multiple tru-cut cervical biopsies.Intraoperative findings: fairly consistent vaginal bleeding, mucosal changes at vaginal apex consistent with chronic irritation, friable cervix.Pathology findings: cervix, biopsy: (benign) fragments of stromal tissue with inflamed granulation tissue consistent with ulceration, scant fibroadipose tissue with chronic inflammation.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20097136
Report Number2125050-2024-01329
Device Sequence Number7570890
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2019
Device Catalogue Number501420
Device Lot Number5042507_5014202400
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/29/2024
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale